Possibility of pregnancy

Patient

Q: I am asking a question about being pregnant because I take medication that could cause birth defects. I wanted to know by my symptoms what the doctors think.

Symptoms:  Irregular periods, nauseous but no vomiting , weight gain, bloating and lower back aches. i did have some bleeding Monday through wednesdy but lighter than usual. I also have endometriosis and normally i'm in so much pain during a period that I have to take pain medication and have to be in bed for 2-3 days. I had one at home test have a faint line. I had a blood test a week and a half ago and it was negative. Also very moody and more emotional, crying spells and lots of headaches.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

Q: I had a 3 day bleeding with cramps, which was different from my usual period, 27 days after having had unprotected se...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews